# SDR FXGA201906281950

- Difficulty date: June 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N9056R
- Make and model: Doug DC-6A
- Aircraft serial: 45498
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE RIB CAP REPAIR AT W/STA 184R. TO REPAIR A CRACKED LEADING EDGE RIB TEE CAP AT W/STA 184R.  CUT CRACKED TEE CAP ANGLE IN A SUITABLE LOCATION FORWARD OF THE SWING PANEL HINGE.  MANUFACTURE NEW TEE ANGLE AND SPLICE ANGLES PER DRAWING # 1950-01.
